MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX

RADIOMETER MEDICAL APS ABL90 FLEX
Model Number 393-090
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint ref.(b)(4).According to the complaint, on june 20, 2025, at 10:00 am, the abl90 flex analyzer malfunctioned.An engineer was contacted to inspect the device on-site, and it was diagnosed that the oxi module was faulty.After replacing the spare part, the analyzer returned to normal operation.There were no alarms for calibration and qc and the analyzer did not display as unavailable before the customer checked the sample.Then the customer loaded the sample for testing, and the instrument displayed the test result along with error code 0581 (oxi spectrum mismatch).
 
Additional Manufacturer Narrative
Investigation of the data logs show that the optical system is functioning normally.Errors in logfiles indicate potential clots, as issues are only related to blood samples, and not blank calibrations.This also explains the errors apparent in the patient logs.But the exact root cause cannot be determined.

Brand Name
ABL90 FLEX
Common Device Name
ABL90 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22394203
Report Number3002807968-2025-00087
Device Sequence Number21099835
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R0405N007
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown